# SDR ABXA2020090283168

- Difficulty date: August 30, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 65,014 hours, 48,859 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030015
- Part serial: 512AD
- Condition: Worn
- Location: Lt Wing Aileron
- Part time: 13,399 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND ENGINES STARTED EICAS MESSAGE AILERON LOCKOUT DISPLAYED, AIRCRAFT RETURNED TO BLOCK.  AIRCRAFT WAS GROUNDED.  T/S IAW B767 FIM 27-11 FT 804 FAULT CONFIRMED BAD LT AILERON LOCKOUT ACTUATOR.  REMOVED AND REPLACED LT AILERON LOCKOUT ACTUATOR, IAW B767 AMM 27-11-44, OPS CK GOOD PER AMM 27-11-44.  THIS ACTION CLEARS DI 16933, PLACARDS REMOVED, REACTIVATION PROCEDURES APPLIED.
